Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Less growth of mustache and beard. Treatment?

User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 52 Questions
I have very less growth of mustache and beard. I am almost 29 and still I am looking like a kid. Kindly help me with a treatment which I can undergo to get it right.
Posted Tue, 2 Oct 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Anantharaman 30 hours later
Thanks for writing in.the complaints you are having are not uncommon.I will be in a better position to address your concerns if you could share some more information with me
1) what is the size of your penis is it at least 6- 8 cm in length
2)how often do you get erections
3)do you have hair in the pubic region ( above the penis)
4) how is your voice
5) what is your height

If the answers to all the above are favourable you probably do not have any hormonal disorder. If you have abnormalities in any of the above it is worth getting evaluated for hpogonadism . We usually ask for testosterone,LH and FSH.
In addition to hormones sensitivity of facial skin to hormone testosterone also determines a males beard. Some ethnic groups and in some families this sensitivity may be low causing a sparse beard.this I feel will most probably be your problem.
Please get back to me with any clarifications
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor